# SDR SWAA2019021529624

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 72,392 hours, 42,917 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 911
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON TAKEOFF OUT OF SMF LEADING EDGE FLAP TRANSMIT LIGHT ILLUMINATED. RAN QRH. LIGHT EXTINGUISHED. ON APPROACH TO LAX. PUT FLAP LEVER TO POSITION I, NO MOVEMENT ON FLAP GAUGE OR LE DEVICES PANEL. FLAP GAUGE NEEDLES HAD A SMALL SPLIT. RAN QRH FOR TRAILING EDGE FLAPS UP LANDING WITH FLAP ASYMMETRY LANDING UNEVENTFUL. R&R NR 1 FLAP SKEW DETECTION SENSOR PER MM.
